Toggle Main Menu Toggle Search

Open Access padlockePrints

Reasoning about faulty quantum programs

Lookup NU author(s): Dr Paolo Zuliani

Downloads


Publication metadata

Author(s): Zuliani P

Publication type: Article

Publication status: Published

Journal: Acta Informatica

Year: 2009

Volume: 46

Issue: 6

Pages: 403-432

Date deposited: 18/11/2012

ISSN (print): 0001-5903

ISSN (electronic): 1432-0525

Publisher: Springer-Verlag

URL: http://dx.doi.org/10.1007/s00236-009-0100-0

DOI: 10.1007/s00236-009-0100-0


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share